# SDR FDEA201911032832

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVED MAIN DECK DELAMINATED FLOOR PANEL #282JF FOR REPLACEMENT FOUND   MAIN DECK FLOOR SEAT TRACK AT STATION 1791 X=-75.25 FLANGE CORRODED. MAIN DECK FLOOR SEAT TRACK AT STATION 1791 X=-75.25 FLANGE CORROSION REMOVED AND   FOUND EXCEED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1,   ORIGINAL MATERIAL THICKNESS: 0.080" MATERIAL REMOVED: 0.052" MATERIAL REMAINING:   0.028". SEAT TRACK REPAIR CARRIED OUT AT STATION 1751 TO STATION 1811, X=-75.25 AS PER   MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
